Advertisement


Elizabeth Jane Cathcart-Rake, MD, on Immunotherapy-Related Toxicities: More Common Than Originally Reported?

2018 Palliative and Supportive Care in Oncology Symposium

Advertisement

Elizabeth Jane Cathcart-Rake, MD, of the Mayo Clinic, discusses the frequency of side effects from immunotherapy, the need to closely monitor those receiving this treatment, and the role of clinicians in educating their patients on toxicities (Abstract 184).



Related Videos

Supportive Care
Symptom Management

Eric Roeland, MD, on Preventing Chemotherapy-Induced Vomiting

Eric Roeland, MD, of Massachusetts General Hospital, discusses the wide variation among physicians in preventing vomiting from highly emetogenic chemotherapy (Abstract 74).

Palliative Care
Pain Management

Leslie J. Blackhall, MD, on Unregulated Opioid Access: Consequences and Outcomes

Leslie J. Blackhall, MD, of the University of Virginia, discusses abuse of opioids, prescribing responsibly, and reducing cancer pain while also decreasing the risk of misusing these agents.

Issues in Oncology
Immunotherapy
Symptom Management

Allison S. Betof Warner, MD, PhD, on Managing Immune-Related Adverse Events: Incorporating Guidelines

Allison S. Betof Warner, MD, PhD, of Memorial Sloan Kettering Cancer Center, discusses the rationale for immunotherapy and combination treatments, identifying the agents that lead to toxicities, and ways to manage them.

Issues in Oncology
Palliative Care

Mary E. Johnson on Holding Vigil With Dying Loved Ones

Mary E. Johnson, author of Stay With Me Awhile, discusses her play, a compilation of vigil stories from across cultures and religions, and the profound impact the performances have had on audience members.

Issues in Oncology
Immunotherapy

Betty R. Ferrell, PhD, on Quality of Life in the Era of Immunotherapy

Betty R. Ferrell, PhD, of City of Hope, discusses the many advances in immunotherapy and the drugs’ effect on patients’ quality of life, including psychological well-being.

Advertisement

Advertisement



Advertisement